On the general quadratic Gauss sums weighted by character sums over a short interval
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 873-883
https://doi.org/10.4134/BKMS.2013.50.3.873
Printed May 31, 2013
Tianping Zhang
Shaanxi Normal University
Abstract : By using the analytic methods, the mean value of the general quadratic Gauss sums weighted by the first power mean of character sums over a short interval is investigated. Several sharp asymptotic formulae are obtained, which show that these sums enjoy good distributive properties. Moreover, interesting connections among them are established.
Keywords : quadratic Gauss sums, character sums, mean value
MSC numbers : 11L05, 11L40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd